# SDR SWAA2012111409328

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 23,416 hours, 15,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: D29982
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 GIRT BAR RETAINER BROKEN ON ONE SIDE.  (INTERIM SECURED).  REMOVED AND REPLACED SERVICE DOOR ESCAPE SLIDE DOOR COVER; OP'S CHECKS GOOD ON GIRT BAR.
